zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for impulsive partial neutral functional differential equation with infinite delay. (English) Zbl 1198.34177
The existence of mild solutions for first-order impulsive semilinear neutral functional differential equations with infinite delay in Banach spaces $$\cases \frac{d}{dt}(x(t)+g(t,x_t))=Ax(t)+f(t,x_t), \,\,\, t\in J=[0,b]\\ x_0=\phi\in {\Cal B},\\ \Delta x(t_i)=I_i(x_{t_i}), \,\, i=1,2,\dots,n, \endcases$$ is investigated. Here, $A$ is the infinitesimal generator of an analytic semigroup of linear operators on a Banach space $X,$ $x_t: (-\infty,0]\to X,$ $x_t(\theta)=x(t+\theta),$ belongs to some abstract space ${\Cal B}$ defined axiomatically, $g, f, I_i, i=1,2,\dots, n$ are appropriate functions, $0<t_1<\dots<t_n<b$ are fixed numbers and $\Delta \xi(t)$ represent the jump of the functions $\xi$ at $t,$ defined by $\Delta\xi(t)=\xi(t^+)-\xi(t^-).$ Existence results are obtained without the compactness assumption on the associated semigroup, via the Hausdorff measure of noncompactness. An example illustrating the abstract results is also presented.

MSC:
34K30Functional-differential equations in abstract spaces
34K40Neutral functional-differential equations
34K45Functional-differential equations with impulses
47D03(Semi)groups of linear operators
WorldCat.org
Full Text: DOI
References:
[1] Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Existence results for impulsive multivalued semilinear neutral functional inclusions in Banach spaces, J. math. Anal. appl. 263, 763-780 (2001) · Zbl 0998.34064 · doi:10.1006/jmaa.2001.7663
[2] Chang, Y. -K.; Anguraj, A.; Arjunan, M. Mallika: Existence results for impulsive neutral functional differential equations with infinite delay, Nonlinear anal. Hybrid syst. 2, 209-218 (2008) · Zbl 1170.35467 · doi:10.1016/j.nahs.2007.10.001
[3] Hernández, E.: A second-order impulsive Cauchy problem, Int. J. Math. math. Sci. 31, No. 8, 451-461 (2002) · Zbl 1013.34061 · doi:10.1155/S0161171202012735
[4] M., E. Hernández; Henriquez, H. R.: Impulsive partial neutral differential equations, Appl. math. Lett. 19, 215-222 (2006) · Zbl 1103.34068 · doi:10.1016/j.aml.2005.04.005
[5] M., E. Hernández; Rabello, M.; Henriaquez, H.: Existence of solutions for impulsive partial neutral functional differential equations, J. math. Anal. appl. 331, 1135-1158 (2007) · Zbl 1123.34062 · doi:10.1016/j.jmaa.2006.09.043
[6] Liu, James H.: Nonlinear impulsive evolution equations, Dyn. contin. Discrete impuls. Syst. 6, No. 1, 77-85 (1999) · Zbl 0932.34067
[7] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, Series in modern appl. Math. 6 (1989) · Zbl 0719.34002
[8] Rogovchenko, Yuri V.: Impulsive evolution systems: Main results and new trends, Dyn. contin. Discrete impuls. Syst. 3, No. 1, 57-88 (1997) · Zbl 0879.34014
[9] Rogovchenko, Yuri V.: Nonlinear impulse evolution systems and applications to population models, J. math. Anal. appl. 207, No. 2, 300-315 (1997) · Zbl 0876.34011 · doi:10.1006/jmaa.1997.5245
[10] Travis, C. C.; Webb, G. F.: Existence and stability for partial functional differential equations, Trans. amer. Math. soc. 200, 395-418 (1974) · Zbl 0299.35085 · doi:10.2307/1997265
[11] Webb, G. F.: Autonomos nonlinear functional differential equations and nonlinear semigroups, J. math. Anal. appl. 46, 1-12 (1974) · Zbl 0277.34070 · doi:10.1016/0022-247X(74)90277-7
[12] Benchohra, M.; Djebali, S.; Moussaoui, T.: Boundary value problems for double perturbed first order ordinary differential systems, Electron. J. Qual. theory differ. Equ., No. 11, 1-10 (2006) · Zbl 1118.34011 · http://www.math.u-szeged.hu/ejqtde/2006/200611.html
[13] Baghlt, S.; Benchohra, M.: Perturbed functional and neutral functional evolution equations with infinite delay in Fréchet spaces, Electron. J. Differential equations 2008, No. 69, 1-19 (2008) · Zbl 1190.34098 · emis:journals/EJDE/Volumes/2008/69/abstr.html
[14] Dong, Q.: Double perburbed evolution equations with infinite delay in Banach spaces, J. yangzhou univ. (Natural science edition) 11, No. 4, 7-11 (2008)
[15] Dong, Q.; Li, Z. Fang: Existence of solutions to nonlocal neutral functional differential and integrodifferential equations, Int. J. Nonlinear sci. 5, No. 2, 140-151 (2008) · Zbl 1177.35240
[16] Hernández, E.: Existence results for a class of semi-linear evolution equations, Electron. J. Differential equations 2001, 1-14 (2001) · Zbl 0973.35009 · emis:journals/EJDE/Volumes/2001/24/abstr.html
[17] Hernández, E.; Henríquez, H. R.: Existence results for partial neutral functional differential equations with unbounded delay, J. math. Anal. appl. 221, 452-475 (1998) · Zbl 0915.35110 · doi:10.1006/jmaa.1997.5875
[18] Hernández, E.; Henríquez, H. R.: Existence of periodic solutions of partial neutral functional differential equations with unbounded delay, J. math. Anal. appl. 221, 499-522 (1998) · Zbl 0926.35151 · doi:10.1006/jmaa.1997.5899
[19] Hino, Y.; Murakami, S.; Naito, T.: Functional-differential equations with infinite delay, Lecture notes in math. 1473 (1991) · Zbl 0732.34051
[20] Hale, J. K.; Kato, J.: Phase space for retarded equations with infinite delay, Funkcial. ekvac. 21, 11-41 (1978) · Zbl 0383.34055
[21] Banas, J.; Goebel, K.: Measure of noncompactness in Banach space, Lecture notes in pure and applied matyenath (1980) · Zbl 0438.47051
[22] Agarwal, R.; Meehan, M.; O’regan, D.: Fixed point theory and applications, Cambridge tracts in mathematics (2001)